Journal cover image

Browse issues

Vol. 8
Vol. 7
Vol. 6
Vol. 5
Vol. 4
Vol. 3
Vol. 2
Vol. 1

International Journal of Dynamical Systems and Differential Equations

2009 Vol. 2 No. 1/2


PagesTitle and authors
1-20Solution theory of the coupled Time-Dependent Ginzburg-Landau equations
Shuhong Chen, Boling Guo
DOI: 10.1504/IJDSDE.2009.028033

21-55Rates of decay for structural damped models with decreasing in time coefficients
Xiaojun Lu, Michael Reissig
DOI: 10.1504/IJDSDE.2009.028034

56-65Topological methods for a nonlinear elliptic system with nonlinear boundary conditions
Pablo Amster
DOI: 10.1504/IJDSDE.2009.028035

66-97Bifurcations from localised steady states to generalised breather solutions in the Klein-Gordon lattice
Marc Georgi
DOI: 10.1504/IJDSDE.2009.028036

98-114Multiple positive periodic solutions for nonlinear first order functional difference equations
Seshadev Padhi, Smita Pati, Shilpee Srivastava
DOI: 10.1504/IJDSDE.2009.028037

115-128Global analysis of a piecewise linear Lienard-type dynamical system
V.A. Gaiko, W.T. Van Horssen
DOI: 10.1504/IJDSDE.2009.028038

129-138The convergence for non-Newtonian fluids to Navier-Stokes equation in 3D domain
Boling Guo, Chunxiao Guo
DOI: 10.1504/IJDSDE.2009.028039